# SDR SWAA2022020991167

- Difficulty date: February 22, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 41,225 hours, 21,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tray
- Condition: Cracked
- Location: E & E Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD E&E BAY WEATHER RADAR TRANSMITTER MOUNT TRAY CRACKED / REPAIRED FWD E& E BAY WEATHER RADAR TRANSMITTER MOUNT TRAY IAW AAR EA 180111 IR AND SWA EA 1-753-32323 REV IR.
